Illinois Journal of Mathematics

Borel structures for function spaces

Robert J. Aumann

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 5, Issue 4 (1961), 614-630.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255631584

Mathematical Reviews number (MathSciNet)
MR0140636

Zentralblatt MATH identifier
0101.28401

Subjects
Primary: 28.10

Citation

Aumann, Robert J. Borel structures for function spaces. Illinois Journal of Mathematics 5 (1961), no. 4, 614--630. http://projecteuclid.org/euclid.ijm/1255631584.


Export citation